PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 151 | 3 | 279-297
Tytuł artykułu

Normal subspaces in products of two ordinals

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let λ be an ordinal number. It is shown that normality, collectionwise normality and shrinking are equivalent for all subspaces of $(λ+1)^2$.
Słowa kluczowe
Kategorie tematyczne
Rocznik
Tom
151
Numer
3
Strony
279-297
Opis fizyczny
Daty
wydano
1996
otrzymano
1996-06-03
Twórcy
  • Department of Mathematics, Faculty of Education, Oita University, Dannoharu, Oita, 870-11, Japan, nkemoto@cc.oita-u.ac.jp
Bibliografia
  • [KOT] N. Kemoto, H. Ohta and K. Tamano, Products of spaces of ordinal numbers, Topology Appl. 45 (1992), 245-260.
  • [KS] N. Kemoto and K. D. Smith, The product of two ordinals is hereditarily countably metacompact, Topology Appl., to appear.
  • [Ku] K. Kunen, Set Theory. An Introduction to Independence Proofs, North-Holland, Amsterdam, 1980.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv151i3p279bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.